Volume 4 (2004)

Download this article
For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals

Triangulations of 3–dimensional pseudomanifolds with an application to state-sum invariants

Markus Banagl and Greg Friedman

Algebraic & Geometric Topology 4 (2004) 521–542

DOI: 10.2140/agt.2004.4.521

Forward citations
G Friedman, Intersection homology with field coefficients: K-Witt spaces and K-Witt bordism, Communications on Pure and Applied Mathematics (2008) NA
G Friedman, Intersection homology with field coefficients: K-Witt spaces and K-Witt bordism, Communications on Pure and Applied Mathematics 62 (2009) 1265